Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

What are the side effects if 2 month child is given high dosage of sinarest drops with paracetamol?

User rating for this question
Answered by

Pediatrician, Neonatology
Practicing since : 1970
Answered : 891 Questions
i have given sinarest drops with paracetamol to my child which is 2 months old, .5 ml instead of .2ml. Will there be nay side effects or bad effects. please guide..
Posted Fri, 9 Nov 2012 in Medicines and Side Effects
Answered by Dr. Uma Rajah Ananth 40 minutes later
Hope you have given only one dose like this.
Sinarest contains 3 medicines combined in the drops.
One of them may make the baby sleep more than usual! (for a few hours).
Otherwise there should not be any major problem!
Do not worry!
Anyway I am sure you will take extra care from next time!
All the best
Dr Uma
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor